Doctor insights on:
Monistat Yeast Infection Test Kit
28 weeks pregnant took Monistat yeast infection test stick didn't change color uncomfortable itching no odor is Monistat 7 safe to use?
Yes, it's safe.: The Monistat test kit measures vaginal acidity to screen for a bacterial vaginal infection. If the color DIDN'T change, then it's more likely that your symptoms are caused by a yeast infection. Re-read the instructions to confirm that. The test is accurate in measuring acidity but not particularly reliable in determining what's causing your symptoms. Still, Monistat 7 is safe @ 28 weeks.
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
Discharge normal but, when I wipe its white mucus. Its not a yeast infection I took a monistat test strip. So I think its a uti?
Vaginal discharge: I'm not sure what you mean by "discharge normal" if the appearance of "white mucus" is not normal for you. UTIs do not cause vaginal discharge. There are many causes of vaginal discharge, from infections (e.g. STDs) to hormonal problems and more. Any new, abnormal, or unexplained vaginal discharge should be professionally evaluated, so see your doctor soon. Good luck!
Hello, I thought I had a yeast infection and took monistat. I took the pH test this morning and it came up blue which supposedly indicates no yeast?
Fine. Then you are: Cured, unless you're still having symptoms.Get a more detailed answer ›
It burns when I pee, all STD test came back clean had a yeast infection but was told too use Monistat 7. Still have the burning pain! ! ! !?
Many possibilities: If a yeast infection is causing the burning, monistat cures many but not all yeast infections, another med may be needed. Urine culture can identify bladder infection. Spasm of muscles in the pelvis especially the tiny muscles around the urethra can cause burning. Skin infection other than yeast, including herpes can have subtle signs but cause significant burning.
What you can do:: 1. Wear cotton vs synthetic underwear 2. Avoid wearing underpants in bed at night. 3. No tight fitting panties ; pantyhose. 4. Use natural tampon/ feminine pads (avoid scented). 5. No douches or harsh, drying soap on genitalia. 6. Rinse genitalia well after soaping up. 7. Wear pants that fit loosely, not ones that hug the crotch. 8. Change out of wet swim suits or dampened exercise clothes.
Yes: You will not have any interactions or difficulties while taking acidophilus and Monistat at the same time. Good luck.
Is it safe to use Monistat if I don't have a yeast infection? (im not sure if I have an infection)
Yes: But do't treat yourself for something you are not sure of.See 2 more doctor answers
Which out of these should I take for reocurring yeast infection: fluconazole, monistat, femmesil, difulcan?
See the doctor: The first question is why you are getting recurrent yeast infections. Diabetes, antibiotics and birth control pills may increase your risk of recurrences. Also be certain the diagnosis is correct. There are different causes of vaginal discharge and discomfort. A wet prep can help answer the question.
Non-azole drugs: There are no "natural" treatments likely to help much. There are non-azole treatments, such as nystatin, caspofungin, and flucytosine. Nystatin is available OTC, I think not the others; your pharmacist can help. Or maybe your allergy isn't to miconazole per se, but other ingredients in the cream; you could try other azoles (clotrimazole, terconazole, etc), or oral fluconazole (Diflucan).See 1 more doctor answer
No: If used according to the package directions there should not be any problem.
It depends: Your physician would have difficulty diagnosing an infection if you have medication in your vagina. Unless you have other concerns to bring to your doctor's attention, you might want to just complete the treatment you have started and see if it is effective. If you still have symptoms, then you should be evaluated for yeast or another type of infection.
Is it okay to wear a pad when I insert Monistat for a yeast infection to prevent it from getting on my underwear?
Yes: Yes, you can use a pad. Probably best to not use a tampon, to allow the cream to distribute through the vagina.See 4 more doctor answers
I just used monistat 3 for a yeast infection and my vagiba is itching and burning. Is this normal? Should I try to wash it out?
Reevaluate: Look for alternative diagnoses. There are several. Need exam for diagnosis.
Don't know if I have yeast or candida yeast infection. Taking Monistat n probiotics. Should I go on candida diet just in case???
Candida is yeast: Candida albicans is responsible for yeast infections. If you are not sure what is causing your symptoms I suggest seeing your doctor to confirm and rule out any other causes. There have been no real studies on the Candida diet that I am aware of. If you get the diagnosis confirmed there is no harm in trying it. Avoiding lots of sugar, white flour and processed foods is a good idea for us all.See 1 more doctor answer
Yeast infection, no insurance for another month. I'm using Monistat 7 & have 3 nights left. I'm still really itchy, is this normal?
My boyfriend used Monistat n I used diflucan (fluconazole). He's uncircumcised. Do you know how I contracted another yeast infection?
Recurrent yeast: Vaginal yeasts are rarely acquired from other persons. Yeasts are normal in our intestines and often in the vagina. New yeast symptoms are not from a new infection, but because your own natural yeast has grown to increased numbers and/or the body is having an allergy-like reaction to it. If symptoms recur frequently, talk with your doc about preventing them with a diflucan (fluconazole) dose once a week.
I have a yeast infection an tonight is my last night doing Monistat 7. I was wondering how long I should wait till I have intercourse?
IF: No symptoms or discharge, then next day should be ok. Ideally, protected intercourse (condom) to be sure he isn't accidentally carrying it, oh-and prevent std/preg/etc.
I just started using Monistat 7 for a yeast infection. Can I use the vagisil wipes also because I have major stinging on the outside?
Yes: Most Monistat supplies come with vaginal cream for the outer discomfort and these do not interfere with each other.
I treated my yeast infection with Monistat one. Symptoms are better but now have a yellow tinted discharge with no odor. Is that normal?
Vaginal discharge: Without being able to examine you and the discharge and perhaps test it, it is impossible to know what this really is. Go and see your family doctor and get this looked at. Best wishes.
- Talk to a doctor online
- Monistat yeast infection test
- Monistat treatment for yeast infection
- Monistat for baby yeast infection
- Monistat cures yeast infection
- Yeast infection monistat 3
- Yeast infection monistat burning
- Pregnant yeast infection monistat
- Yeast infection treatment monistat
- Monistat test kit